# SDR 2020F00162

- Difficulty date: March 31, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 15,472 hours, 9,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6713051123
- Condition: Cracked
- Location: Nlg Ww
- Part time: 15,472 hours, 9,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FIELD REPAIR) CRACK, NOSE WHEEL WELL, LH SIDEWALL WEB, NEAR F.S. 79.40 FIELD REPAIR  FR-750-0195-7828 REV-
